# SDR DALA2024030402937

- Difficulty date: March 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 484-494
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH CUSP WEB REPAIR DOUBLER BTW STA 484 TO 494 PAX CABIN. SUMMARY OF NRC 00484: CORROSION LEVEL 2. RH CUSP WEB REPAIR DOUBLER AND RING DOUBLER BTW STA 484 TO 494 PAX CABIN WERE REPLACED PER B717 SRM 51-41-05-0G, 51-40-02-0G, AND 53-00-55-2R PROCEDURE 4. (LP #0226235)
